World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Algebra and Computation cover

Volume 17, Issue 07 (November 2007)

No Access
THE CONJUGACY PROBLEM IN AMALGAMATED PRODUCTS I: REGULAR ELEMENTS AND BLACK HOLES
  • Pages:1299–1333

https://doi.org/10.1142/S0218196707003652

No Access
PROPERTY (FA) AND LATTICES IN SU(2,1)
  • Pages:1335–1347

https://doi.org/10.1142/S0218196707004165

No Access
ENDOMORPHISMS OF DISTRIBUTIVE LATTICES WITH A QUANTIFIER
  • Pages:1349–1376

https://doi.org/10.1142/S0218196707004190

No Access
ON GROUPS WHICH CONTAIN NO HNN-EXTENSIONS
  • Pages:1377–1387

https://doi.org/10.1142/S0218196707004311

No Access
AUTOMATA COMPUTATION OF BRANCHING LAWS FOR ENDOMORPHISMS OF CUNTZ ALGEBRAS
  • Pages:1389–1409

https://doi.org/10.1142/S0218196707004207

No Access
PRIMITIVITY OF FINITE SEMIFIELDS WITH 64 AND 81 ELEMENTS
  • Pages:1411–1429

https://doi.org/10.1142/S0218196707004220

No Access
A NEW METHOD IN THE FINITE BASIS PROBLEM WITH APPLICATIONS TO RANK 2 TRANSFORMATION SEMIGROUPS
  • Pages:1431–1463

https://doi.org/10.1142/S0218196707004232

No Access
PRIMES OF HEIGHT ONE AND A CLASS OF NOETHERIAN FINITELY PRESENTED ALGEBRAS
  • Pages:1465–1491

https://doi.org/10.1142/S0218196707004347